Today’s edition of Best Gore Members Rock is brought to you exclusively by Best Gore member nicoletrohs, whose friend overdosed on heroin and developed a condition call “rhabdomyolysis”, say that three times fast. In her own words:
Heres two pictures of my friends leg as you can see, he overdosed on heroin a few months ago and because he was laying on his right side for over 12 hours something called rhabdomyolysis happened, muscle break down.
When they found him he was a few minutes away from having to have his leg amputated, once he was in the hospital they had to cut into his leg and let it leak out. The rhabdomyolysis caused his kidneys to shut down, hes fine now, still recovering, but i thought it would be really cool for the people on best gore to see this, i have his permission to send it to you and it is exclusive hope you put it up for people to see, love your site! Thanks so much
Thanks for sharing this, nicoletrohs. Hope your friend can get off the junk.